what happens when someone overdose on antidepressants

Depression is a serious illness that affects millions of people worldwide. It’s tough to identify and even more difficult to cure. One way to alleviate the symptoms of depression is by using antidepressants. These drugs are not always safe for everyone though, as overdose cases have been reported in recent years. In this post we will discuss what happens when someone overdoses on antidepressants, how it can happen, and most importantly what you should do if you suspect someone has overdosed on their medication!

what happens when someone overdose on antidepressants

Is overdose possible?

Yes, overdose is possible.

What happens when someone takes too much?

Symptoms of an overdose include…

What should I do if I suspect someone has overdosed on antidepressants?

Please call 911 immediately!

What can you do to avoid this from happening again in the future?

Prevention tips will be discussed later in this post.​”I’m sorry to hear that.””Really?””Yes.” “Oh no!””Believe it or not…””Well actually….””One thing worth mentioning here is…..Don’t forget about……””Depression is a serious illness that affects millions of people worldwide.”It can be difficult to diagnose, and even more difficult to treat.””One way to alleviate the symptoms of depression is by using antidepressants.”These drugs are not always safe for everyone though, as overdose cases have been reported in recent years.””In this post we will discuss what happens when someone overdoses on antidepressants,””how it can happen,” and “most importantly…””What should I do if I suspect someone has overdosed on their medication!”””Call 9-1-1 as soon as possible. Overdose symptoms include…”

How does an antidepressant overdose occur?

Overdose occurs when a person accidentally or intentionally takes higher than the normal or recommended amount of his/her medicine. This may result in severe side effects that could be fatal.

When does too much happen?

Too much usually happens when a patient fails to follow doctor’s

What should I do if someone has overdosed on my property?

If you suspect that a person has overdosed on antidepressants, please call 911 immediately! The sooner this is reported the better chance they have to recover. If you cannot get through to emergency services right away, it may be helpful for those around you to know what medications the patient took so medical personnel can treat them appropriately. It’s also important not to try and make the person vomit unless instructed by a doctor or poison control center as certain medicines are absorbed more effectively in their original form than after being vomited out. Furthermore, vomiting shouldn’t be induced until at least two hours following ingestion because food delays stomach emptying time which will increase the amount of time the drug stays in your system.

what happens when someone overdose on antidepressants

Find a counselor who specializes in dealing with sadness.

That is a good idea, but if you have already started taking antidepressants and want to know what happens when people overdose on them it can be helpful to know the symptoms of an antidepressant overdose.

Symptoms include: confusion, drowsiness, nausea or vomiting, slow breathing, seizures (convulsions), sleepiness that is so severe that a person cannot be awakened easily. In very serious cases coma or death may occur from long-term use or misuse of these drugs. Seek immediate medical attention if someone has overdosed on antidepressants as this could lead to life threatening conditions such as heart problems which are caused by serotonin syndrome—a potentially fatal condition brought about by too much serotonin in the body. Do not make assumptions based off your experiences with antidepressants or other people’s experiences.

Other information: Symptoms of antidepressant overdose include seizures, slowed breathing, nausea and vomiting (happens more frequently than you might think), confusion, drowsiness and coma. The risk of serotonin syndrome is increased when an individual overdoses on two types of medication that affect the brain in similar ways like mixing Wellbutrin XL with another type SSRI like Celexa which can lead to heart problems. Seek immediate medical attention if someone has overdosed on antidepressants as this could lead to life threatening conditions such as heart problems caused by serotonin syndrome— a potentially fatal condition brought about by too much serotonin in the body. Do not make assumptions based off your own experience or what others have told you they experienced.

LEAVE A REPLY

Please enter your comment!
Please enter your name here